MAUDE Adverse Event Report: ZIMMER BIOMET, INC. AVENIR COMPLETE FEMORAL STEM STANDARD OFFSET 12/14 TAPER SIZE 2; PROSTHESIS, HIP

ZIMMER BIOMET, INC. AVENIR COMPLETE FEMORAL STEM STANDARD OFFSET 12/14 TAPER SIZE 2; PROSTHESIS, HIP
Catalog Number 574201020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Periprosthetic fracture (4902)
Date of Event 07/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Proposed component code: mechanical (g04) - stem.D10: cat# 802202802 lot# 66651134 femoral head 12/14 taper 28 mm diameter +0 mm neck length.G2: foreign: australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it was not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, there was a revision approximately 1 month later due to periprosthetic fracture.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: g3; h2; h3; h4; h6.Visual examination of the provided pictures identified the explanted stem with the head assembled, and covered in bio debris.No further observations could be made using the image alone.No product was returned; further visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
AVENIR COMPLETE FEMORAL STEM STANDARD OFFSET 12/14 TAPER SIZE 2
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22628671
Report Number0001822565-2025-02668
Device Sequence Number12800616
Product Code LZO
UDI-Device Identifier00889024509016
UDI-Public(01)00889024509016(17)280614(10)3151706
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number574201020
Device Lot Number3151706
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexFemale